# SDR DALA2019031801772

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0988564) DURING INSPECTION FOUND CRACK WEB LOCATED BETWEEN BS277 TO BS294.5 AND RBL 2 AT FWD GALLEY AREA. REPLACED WEB LOCATED BETWEEN BS277 TO BS294.5 AND RBL2 AT FWD GALLEY AREA ASPER SRM 51-10-02 AND 51-40-02, DWG #141A5400 REV. 0.
